# SDR 97FDEA00508

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 684-687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0114, NR0280 71C209-02 - CORROSION STR 27 RT, BS 684-687 CORRODED, BLENDED BEYOND LIMITS FOR REMOVAL.  REMOVED CORRODED SECTION, SPLICED IN NEW STRINGER SECTION PE153-10-3 SRM.
